Chest Pain

shannonrooksshannonrooks New MemberMember New Member
I was recently diagnosed with lupus and was given two medications that just made me feel worse. I had to stop taking hydroxychloroquine/planquenil as it was making feel like my heart was beating out of my chest and gave me the worst headache of my life for four solid days. They switched me to prednisone 5mg. I've been on it for about five days and my chest feels like someone punched me or feels like something heavy is in my chest. Having these chest pains scared me so I went to the ER. to make sure my heart was ok and my heart and lungs checked out good. Did an EKG and a CT scan and everything looked good. They even found a kidney stone just hanging out. Yay! What has me worried is that she couldn't tell me why my chest was/is hurting. She said I maybe inflamed in my chest muscles and gave me some ibuprofen. My concern is why is my chest still hurting? Is this normal? Ouch! 

Answers

  • KellyJoTnKellyJoTn New Member Member New Member
    I was on Planquenil. But, only 6 mo this. I felt it helped a little bit. But not enough for the side effects. Eye sight being one. Started needing more rxs then often. I won’t take anything else in the Steroids or chemo base drugs. Prednisone being the worst on side effects especially weight gain very fast is what I’ve seen in others who take it.  I take something like Imche? Spelling ? ? when I have that pressure on my chest. 
    Are you stressing a lot?  Just my opinion I’d get off the prednisone for sure. And maybe do 3 months on planquenil and 3 mo the off.  Of course talking to you’re doctors before. I’ve has to do my best to not stress or have a bad flare so it doesn’t happen? 
Sign In or Register to comment.